# SDR AALA20110120TUL02

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND MANUAL LIMITS ON CUSP SECTION AT LEFT STATIONS 503 TO 579.  REMOVED AND REPLACED CUSP WHOLE SECTION FROM LEFT STATIONS 503 TO 579.
